# SDR 97ZZZX4135

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider Assy
- Part number: 350A33200403
- Condition: Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE MAIN SPIDER BEARING PLAY.  UNIT INSTALLED, BUT WAS NOT RUN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
